# SDR SWAA990312

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND HFEC INDICATION OF A CRACK IN LT SIDE CHORD AT STA 178 LBL 26 WL 195.  REMOVED AND REPLACED CHORD ANGLE PER SRM.
